# SDR EIA2007017

- Difficulty date: February 15, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN ENTRY DOOR FRAME IS PRONE TO CRACKING FROM FATIGUE, INSPECTION REVEALED THE REQUIREMENT TO REPAIR/MODIFY BS 1265 FRAME WEB AND CHORD PER EO 53-747-1580-00 REV E.  CARRIED OUT MODIFICATION OF INTERCOSTAL AND FRAME AND INSTALLED NEW INNER CHORD AS PER SB 747-53A2416, REV 3.
